Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1978, Volume 46, Issue 4

Identifiability and Consistent Estimability in Econometric Models<969:IACEIE>2.0.CO;2-X
p. 969-980

Hans-Gunther Seifert, Manfred Deistler

In this paper the concepts of identifiability and of exact and consistent estimability for econometric models are introduced in a rather general framework, and the relations between these concepts are investigated. As a main result we obtain conditions under which identifiability and consistency are equivalent almost everywhere.

Log In To View Full Content

Journal News